On the lattice points on unicursal cubic curves

Christopher Hooley Department of Pure Mathematics, University College of South Wales and Monmouthshire

TBD mathscidoc:1701.332347

Arkiv for Matematik, 9, (1), 211-222, 1971.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:47 uploaded by arkivadmin ] [ 463 downloads ] [ 0 comments ]
@inproceedings{christopher1971on,
  title={On the lattice points on unicursal cubic curves},
  author={Christopher Hooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447656014156},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={211-222},
  year={1971},
}
Christopher Hooley. On the lattice points on unicursal cubic curves. 1971. Vol. 9. In Arkiv for Matematik. pp.211-222. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203447656014156.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved